MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/17 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/17 MM R; KNEE TIBIAL INSERT
Catalog Number 02.12.0217FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 november 2018: lot 163066: (b)(4) items manufactured and released on 22-aug-2016.Expiration date: 2021-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 1 week after the primary.The pathogen is unknown at this time.The surgeon performed an i&d and polyswap.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/17 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8089810
Report Number3005180920-2018-00938
Device Sequence Number19152338
Product Code JWH
UDI-Device Identifier07630030826269
UDI-Public07630030826269
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2021
Device Catalogue Number02.12.0217FR
Device Lot Number163066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;